# SDR DALA2022062804512

- Difficulty date: June 25, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 AD, AA. IN REF AMDS 5311-01227-01A: EXISTING REPAIR WAS FOUND DENTED IN THE INSPECTION AREA STA 1460 S-26L. CORRECTIVE ACTION: SUMMARY OF NRC 00156: FRAME ON STA 1460 S-25L TO S-27L WAS REPAIRED PER. ER/A 599756-14AD REV. ORIGINAL SECTION I: PERMANENT REPAIR. (2292677)
